Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 11, Page 1842 (Mi zvmmf11156)  

General numerical methods

Numerical study of a singularly perturbed two parameter problems on a modified Bakhvalov mesh

P. Pramod Chakravarthy, Meenakshi Shivhare

Department Mathematics, Visvesvaraya National Institute of Technology

Abstract: In this article, we consider a two parameter singular perturbation problem (TPSPP) and the numerical solution is obtained by using tension spline method on a layer adapted Bakhvalov type mesh. The method is analyzed for convergence. Numerical results are presented to support the theory.

Key words: tension spline, singular perturbation, Bakhvalov-type mesh, two-parameter problems.

DOI: https://doi.org/10.31857/S0044466920110113


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:11, 1778–1786

Bibliographic databases:

UDC: 519.63
Received: 12.12.2019
Revised: 16.01.2020
Accepted:07.07.2020
Language:

Citation: P. Pramod Chakravarthy, Meenakshi Shivhare, “Numerical study of a singularly perturbed two parameter problems on a modified Bakhvalov mesh”, Zh. Vychisl. Mat. Mat. Fiz., 60:11 (2020), 1842; Comput. Math. Math. Phys., 60:11 (2020), 1778–1786

Citation in format AMSBIB
\Bibitem{ChaShi20}
\by P.~Pramod~Chakravarthy, Meenakshi~Shivhare
\paper Numerical study of a singularly perturbed two parameter problems on a modified Bakhvalov mesh
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 11
\pages 1842
\mathnet{http://mi.mathnet.ru/zvmmf11156}
\crossref{https://doi.org/10.31857/S0044466920110113}
\elib{https://elibrary.ru/item.asp?id=44038903}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 11
\pages 1778--1786
\crossref{https://doi.org/10.1134/S0965542520110111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:000596808500004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097258296}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11156
  • http://mi.mathnet.ru/eng/zvmmf/v60/i11/p1842

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021